Pacific Journal of Mathematics

Gelfand and Wallman-type compactifications.

Charles M. Biles

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 267-278.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971619

Mathematical Reviews number (MathSciNet)
MR0279772

Zentralblatt MATH identifier
0204.55701

Subjects
Primary: 54.53

Citation

Biles, Charles M. Gelfand and Wallman-type compactifications. Pacific J. Math. 35 (1970), no. 2, 267--278. https://projecteuclid.org/euclid.pjm/1102971619


Export citation

References

  • [1] C. M. Biles, Wallman-typecompactifications,Ph. D. thesis, University of New- Hampshire, November, 1968.
  • [2] R. M. Brooks, On Wallman compactifications, Fund. Math. 40 (1967), 157-63. 3.0. Frink, Compactificationsand semi-normal spaces, Amer. J. Math. 86 (1964), 602-607.
  • [4] L. Gillman and M. Jerison, Rings of Continuous Functions, Van Nostrand, 1960.
  • [5] A. Hager, On inverse-closed subalgebras of C(X), Proc. London Math. Soc. (3) 19 (1969), 233-57.
  • [6] E. Steiner, Wallman spaces and compactifications, Fund. Math. 61 (1968), 295-304.
  • [7] E. Steiner and A. Steiner, Wallman and Z-compactifications,Duke Math. J. 35 (1968), 269-76.